# SDR 2001UALA00604

- Difficulty date: April 28, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS EXCESSIVE MATERIAL LOSS STA 1480 STR 27R.  MAJOR REPAIR ACOMPLISHED. SPLICED REPAIR FRAME SECTION BETWEEN STR 22R TO 27R.
